Alert archive / Idaho / Wind Advisories in 2013

Wind Advisory 22, NWS Pocatello, ID

June 13, 2013

NWS Pocatello, ID issued this wind advisory at Jun 13, 2013, 1:36 PM MDT. It took effect at Jun 14, 2013, 6:00 AM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 13, 2013, 1:36 PM MDT (19:36 UTC)
In effect from
Jun 14, 2013, 6:00 AM MDT
Expired
Jun 14, 2013, 2:00 PM MDT
In force
8 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WWUS75 KPIH 131936
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
136 PM MDT THU JUN 13 2013

IDZ021-140400-
/O.NEW.KPIH.WI.Y.0022.130614T1200Z-130614T2000Z/
/O.CON.KPIH.LW.Y.0014.000000T0000Z-130614T0400Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT
136 PM MDT THU JUN 13 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 2 PM MDT FRIDAY. A
LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING. 

* TIMING...20 TO 25 MPH WILL CONTINUE UNTIL 1000 PM MDT TONIGHT. STRONGER
  WINDS ARE EXPECTED FRIDAY MORNING.

* WINDS...SOUTHWEST WIND OF 20 TO 25 MPH WITH GUSTS TO 35 MPH THIS
  EVENING. SOUTHWEST WIND OF 30 TO 40 MPH WITH GUSTS TO 45 MPH ON
  FRIDAY.

* LOCATIONS INCLUDE...THE AMERICAN FALLS RESERVOIR....BLACKFOOT AND
  POCATELLO.

* IMPACTS...WIND SPEED THIS STRONG WILL DEVELOP WAVES ON THE
  AMERICAN FALLS RESERVOIR THAT WILL MAKE BOATING HAZARDOUS FOR
  SMALL CRAFT. DRIVERS WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS
  ON NORTH AND SOUTH ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ020-140400-
/O.NEW.KPIH.WI.Y.0022.130614T1200Z-130614T2000Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
136 PM MDT THU JUN 13 2013

...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 2 PM MDT FRIDAY. 

* TIMING...STRONG WINDS WILL ARRIVE FRIDAY MORNING AND PERSIST
  INTO MID AFTERNOON ON FRIDAY.

* WINDS...30 TO 40 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...IDAHO FALLS...ARCO AND INL.

* IMPACTS...DRIVERS WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS ON
  NORTH AND SOUTH ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

VALLE
4 follow-up statements
590 
WWUS75 KPIH 140354
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
954 PM MDT THU JUN 13 2013

IDZ021-141200-
/O.EXP.KPIH.LW.Y.0014.000000T0000Z-130614T0400Z/
/O.CON.KPIH.WI.Y.0022.130614T1200Z-130614T2000Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT
954 PM MDT THU JUN 13 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 2 PM MDT FRIDAY...
...LAKE WIND ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 2 PM MDT FRIDAY. 

* TIMING...STRONG WINDS ARE EXPECTED 6 AM MDT FRIDAY MORNING
  THROUGH 2 PM MDT..

* WINDS...SOUTHWEST WIND OF 30 TO 40 MPH WITH GUSTS TO 45 MPH ON
  FRIDAY.

* LOCATIONS INCLUDE...THE AMERICAN FALLS RESERVOIR....BLACKFOOT 
  AND POCATELLO. 

* IMPACTS...WIND SPEED THIS STRONG WILL DEVELOP WAVES ON THE 
  AMERICAN FALLS RESERVOIR THAT WILL MAKE BOATING HAZARDOUS FOR 
  SMALL CRAFT. DRIVERS WILL ENCOUNTER DIFFICULT DRIVING 
  CONDITIONS ON NORTH AND SOUTH ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ020-141200-
/O.CON.KPIH.WI.Y.0022.130614T1200Z-130614T2000Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
954 PM MDT THU JUN 13 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 2 PM MDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 2 PM MDT FRIDAY. 

* TIMING...STRONG WINDS WILL ARRIVE FRIDAY MORNING AND PERSIST 
  INTO MID AFTERNOON ON FRIDAY. 

* WINDS...30 TO 40 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...IDAHO FALLS...ARCO AND INL.

* IMPACTS...DRIVERS WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS 
  ON NORTH AND SOUTH ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
002 
WWUS75 KPIH 140915
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
315 AM MDT FRI JUN 14 2013

IDZ020-021-142100-
/O.NEW.KPIH.FR.Y.0002.130615T0900Z-130615T1400Z/
/O.CON.KPIH.WI.Y.0022.130614T1200Z-130614T2000Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
315 AM MDT FRI JUN 14 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MDT THIS
AFTERNOON...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT SATURDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON. 

* TIMING...STRONG WINDS ARE EXPECTED 6 AM MDT FRIDAY MORNING 
  THROUGH 2 PM MDT.. 

* WINDS...SOUTHWEST WIND OF 30 TO 40 MPH WITH GUSTS TO 45 MPH ON
  FRIDAY.

* LOCATIONS INCLUDE...THE AMERICAN FALLS RESERVOIR....BLACKFOOT...
  POCATELLO...FORT HALL INDIAN RESERVATION...IDAHO FALLS...REXBURG
  AND RIGBY.

* IMPACTS...WIND SPEEDS THIS STRONG WILL DEVELOP WAVES ON THE
  AMERICAN FALLS RESERVOIR THAT WILL MAKE BOATING HAZARDOUS FOR
  SMALL CRAFT. DRIVERS WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS
  ON NORTH AND SOUTH ROADS. IN AREAS THAT HAVE NOT RECEIVED MUCH
  RAIN RECENTLY MAY ENCOUNTER BLOWING DUST.

* FROST IMPACTS...TEMPERATURES OF 32 TO 36 DEGREES ARE FORECAST
  FOR TONIGHT AND EARLY SATURDAY. SOME PLANTS AND VEGETATION THAT
  ARE SENSITIVE TO THOSE TEMPERATURES MAY SUFFER DAMAGE OR BE
  KILLED IF NOT TAKEN CARE OF PROPERLY. THE COLDEST TEMPERATURES
  WILL OCCUR IN MORE RURAL LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
578 
WWUS75 KPIH 140925 CCA
NPWPIH

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE POCATELLO ID
325 AM MDT FRI JUN 14 2013

IDZ020-021-142115-
/O.COR.KPIH.FR.Y.0002.130615T0900Z-130615T1400Z/
/O.COR.KPIH.WI.Y.0022.130614T1200Z-130614T2000Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
325 AM MDT FRI JUN 14 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MDT THIS
AFTERNOON...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT SATURDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON. 

* TIMING...STRONG WINDS ARE EXPECTED 6 AM MDT FRIDAY MORNING 
  THROUGH 2 PM MDT.. 

* WINDS...SOUTHWEST WIND OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ON
  FRIDAY.

* LOCATIONS INCLUDE...THE AMERICAN FALLS RESERVOIR....BLACKFOOT...
  POCATELLO...FORT HALL INDIAN RESERVATION...IDAHO FALLS...REXBURG
  AND RIGBY.

* IMPACTS...WIND SPEEDS THIS STRONG WILL DEVELOP WAVES ON THE
  AMERICAN FALLS RESERVOIR THAT WILL MAKE BOATING HAZARDOUS FOR
  SMALL CRAFT. DRIVERS WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS
  ON NORTH AND SOUTH ROADS. IN AREAS THAT HAVE NOT RECEIVED MUCH
  RAIN RECENTLY MAY ENCOUNTER BLOWING DUST.

* FROST IMPACTS...TEMPERATURES OF 32 TO 36 DEGREES ARE FORECAST
  FOR TONIGHT AND EARLY SATURDAY. SOME PLANTS AND VEGETATION THAT
  ARE SENSITIVE TO THOSE TEMPERATURES MAY SUFFER DAMAGE OR BE
  KILLED IF NOT TAKEN CARE OF PROPERLY. THE COLDEST TEMPERATURES
  WILL OCCUR IN MORE RURAL LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
467 
WWUS75 KPIH 141951
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
151 PM MDT FRI JUN 14 2013

IDZ020-021-151200-
/O.EXP.KPIH.WI.Y.0022.000000T0000Z-130614T2000Z/
/O.CON.KPIH.FR.Y.0002.130615T0900Z-130615T1400Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
151 PM MDT FRI JUN 14 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
SATURDAY...
...WIND ADVISORY WILL EXPIRE AT 2 PM MDT THIS AFTERNOON...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
SATURDAY. 

* LOCATIONS INCLUDE...BLACKFOOT... POCATELLO...FORT HALL...IDAHO
  FALLS...REXBURG AND RIGBY.

* IMPACTS...WINDS WILL CONTINUE TO DIMINISH THIS EVENING. EXPECT
  TEMPERATURES OF 32 TO 36 DEGREES LATE TONIGHT AND EARLY
  SATURDAY. SOME PLANTS SENSITIVE TO COLD TEMPERATURES MAY SUFFER
  DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

VALLE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Jun 13, 1:29 PM MDT, 7 minutes earlier.

Area forecast discussion, Jun 13, 1:29 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
129 PM MDT THU JUN 13 2013

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT.

A DEEP UPPER LOW IS LOCATED OVER WASHINGTON AND OREGON THIS
AFTERNOON. A FEW SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN THE
UNSTABLE AIR AHEAD OF THE LOW OVER THE MOUNTAINS AND HIGHLANDS.
INSTABILITY IS NOT AS STRONG AS YESTERDAY AND THUNDERSTORMS ARE
ONLY PRODUCING PEA SIZE HAIL AT BEST THIS AFTERNOON. BREEZY
CONDITIONS ARE OCCURRING AS WELL AND A LAKE WIND ADVISORY FOR THE
AMERICAN FALLS RESERVOIR REMAINS IN EFFECT INTO THE EVENING.

THE UPPER LOW WILL WORK ITS WAY INTO THE CENTRAL MOUNTAINS LATER
TONIGHT. EXPECT SNOW LEVELS TO FALL TO AROUND 7500 FEET AND
PORTIONS OF THE CENTRAL MOUNTAINS COULD SEE UP TO AN INCH OF NEW
SNOW ACCUMULATION TONIGHT. HEAVIER AMOUNTS ARE POSSIBLE FURTHER
NORTH INTO LEMHI COUNTY WHERE THE BULK OF THE PRECIPITATION WILL
FALL TONIGHT.

EXPECT WINDS TO DECREASE FOR A TIME THIS EVENING BUT THE WINDS
WILL RAMP UP ONCE AGAIN TOWARDS MORNING. VERY WINDY CONDITIONS ARE
LIKELY FRIDAY MORNING AS A 70KT 500MB JET MAX MOVES THROUGH THE
REGION. THINK WINDS WILL BE NEAR WIND ADVISORY CRITERIA FROM
POCATELLO TO IDAHO FALLS INCLUDING THE ARCO AREA FRIDAY
MORNING...SO WILL ISSUE A WIND ADVISORY FOR THE MORNING THROUGH
MID AFTERNOON. THE JET MAX EXITS THE REGION BY FRIDAY AFTERNOON
AND PRESSURE GRADIENT BEGINS TO RELAX. SO THERE IS A POSSIBILITY
THAT THE WIND ADVISORY COULD BE SHORT LIVED. ALTHOUGH THE MET
GUIDANCE CONTINUES GUSTY CONDITIONS THROUGHOUT THE DAY. MOST OF
THE REGION WILL REMAIN DRY ON FRIDAY WITH BEST CHANCES FOR
PRECIPITATION NEAR CHALLIS AND SALMON.

VERY COLD TEMPERATURES WILL SETTLE INTO THE REGION FOR FRIDAY
NIGHT AND SATURDAY MORNING IN THE WAKE OF THE LOW AS WINDS SUBSIDE
AND SKIES BECOME CLEAR. MANY LOCATIONS WILL FLIRT WITH FREEZING
TEMPERATURES AND A FROST OR FREEZE ADVISORY MAY BE NECESSARY
SATURDAY MORNING. OTHERWISE TEMPS WILL WARM QUICKLY ON SATURDAY
BECAUSE OF THE AMOUNT OF DRY AIR IN PLACE AND SATURDAY AFTERNOON
WILL BE RATHER PLEASANT.

VALLE

.LONG TERM...SUNDAY THROUGH THURSDAY.
SOUTHWEST FLOW ALOFT DOMINATES THROUGH TUESDAY AND EXPECT ABOVE
NORMAL TEMPERATURES THROUGH TUESDAY WITH THIS FLOW.   NAM HAS MORE
SHOWER ACTIVITY SUNDAY WITH BOTH GFS AND EUROPEAN DRY.   UPPER TROF
BEGINS TO PUSH EAST WEDNESDAY AND EXPECT BETTER CHANCE OF SHOWERS
AND THUNDERSTORMS BOTH WEDNESDAY AND THURSDAY WITH THIS SYSTEM.
EXPECT MUCH COOLER TEMPERATURES AS WELL THE LATTER PART OF THE
EXTENDED IN THE MIDDLE OF NEXT WEEK.
GK

&&

.AVIATION...10 TO 20 KNOT SUSTAINED WINDS THIS AFTERNOON AT
BYI...PIH AND IDA BEHIND FRONTAL SYSTEM THAT MOVED THROUGH EASTERN
IDAHO.   GUSTS IN THE 20 TO 30 KNOT RANGE.  EXPECT WINDS TO INCREASE
ONCE AGAIN FRIDAY MORNING TO THE 20 TO 30 KNOT RANGE SUSTAINED AT
PIH AND IDA.   CONVECTIVE ACTIVITY TO THIS POINT NORTH AND EAST OF
TAF SITES AND DO NOT EXPECT THUNDERSTORM ACTIVITY THIS EVENING NEAR
THE AIRPORTS.
GK

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 10 PM MDT THIS EVENING IDZ021.

WIND ADVISORY FROM 6 AM TO 2 PM MDT FRIDAY IDZ020-021.

&&
Hazardous weather outlook, Jun 13, 3:39 AM MDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
339 AM MDT THU JUN 13 2013

IDZ017>025-031-032-140945-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
339 AM MDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED AS EARLY AS THIS MORNING
AND CONTINUING UNTIL LATE TONIGHT. WIND GUSTS UP TO 50 MPH AND
SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SHOWERS
AND THUNDERSTORMS WILL DEVELOP AGAIN FRIDAY IN THE CENTRAL IDAHO
MOUNTAINS AND ALONG THE IDAHO-MONTANA BORDER. NEARLY CLEAR SKIES
AND A WARMING TREND WILL DEVELOP ON SATURDAY AND CONTINUE AT LEAST
UNTIL TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

MESSICK

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:24 PM MDTSpecial Weather StatementPIHFranklin51 min
Jun 12, 9:35 PM MDTSevere Thunderstorm WarningPIHBear Lake40 min
Jun 13, 2:58 AM MDTLake Wind AdvisoryPIH19 hr

Nearby

Wind Advisories in Idaho, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.